I have had mild acne for about 6 years now. I was recently taking Solodyn. Each time I begin taking acne pills, my face burns after washing and moisturizing. But, I have been off of the Solodyn and am no longer taking an antibiotic for my acne and my face recently started burning after I wash it. How can I stop this burning sensation while maintaining a routine to prevent acne?
How are you?How long have discontinued the antibiotic? Solodyn or minocycline, a tetracycline antibiotic usually indicated to treat pimples and non-nodular inflammatory lesions. Side effects such as skin rash, bruising, severe tingling or numbness may indeed be observed. However, these side effects usually resolve after discontinuing the medicine. If the burning sensation persists, you may need to have this checked by your doctor to determine the cause and to rule out nerve issues. Treatment will depend on the underlying cause. Take care and do keep us posted.
Thank you so much for the feedback. The burning sensation, fortunately, has finally ceased. I believe I found the cause. I was not using my acne cream, Epiduo, continually, so I feel that my face never got used to the harshness. Thanks again for the feedback, though. I found it very helpful. I will keep all posted if the burning returns.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.